# SDR UPS07M50447

- Difficulty date: July 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E CORRUGATED SKIN FOUND CRACKED AT 04 EA PLACES AROUND RIVETS AT 14 INCHES O/B OF REFUEL PANEL I/B EDGE AS MARKED.  CRACKED AREA TRIM OUT PER SRM TEMP REV 57-10-00 FIG 25B R38.  HFEC INSP C/O PER DAC NDT SPM REV13 PART6 06-10-01.001 ON TRIM OUT AREA.  NO CRACK EVIDENT.  REPAIR FILLER, DOUBLER & ANGLES FAB PER SRM TEMP REV 57-10-00 FIG 28B R38.  NEW REPAIR FILLER, DOUBLER & ANGLES INSTALLED PER SRM 51-35-01 VII R38 & SRM 51-33-01VII R38.
